# SDR AALA20090814SJU01

- Difficulty date: August 14, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 59,116 hours, 20,833 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

KIN - INFLIGHT MIA-MAR.  CREW REPORTED ELECTRICAL SMELL IN THE CABIN.  EMERGENCY DECLARED LANDED KIN WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  MAINTENANCE WAS ACCOMPLISHED AT MIA.  FOUND TRIM AIR PRESSURE REGULATING VALVE CONNECTOR LOOSE.  SECURED CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
